# SDR UALA2010121604599

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,391 hours, 21,324 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR2 ENG HYD PUMP PRESS SWITCH SW 10541 CONNECTOR PLUG D6242 IS CONTAMINATED FROM LEAK ON MODULE. REPLACED CONNECTOR. NO LEAKS DETECTED.
